Articles publicats

Articles publicats 1 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
23 p, 217.4 KB Conductor Sobolev-type estimates and isocapacitary inequalities / Cerdà Martín, Joan Lluís (Universitat de Barcelona. Departament de Matemàtica Aplicada i Anàlisi) ; Martín i Pedret, Joaquim (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Silvestre, Pilar (Aalto University. Department of Mathematics and Systems Analysis)
In this paper we present an integral inequality connecting a function space (quasi-)norm of the gradient of a function to an integral of the corresponding capacity of the conductor between two level surfaces of the function, which extends the estimates obtained by V. [...]
2012 - 10.1512/iumj.2012.61.4709
Indiana University mathematics journal, Vol. 61, No. 5 (2012) , p. 1925-1947  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.